Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

What causes severe coughing at noght?

User rating for this question
Very Good
Answered by

Practicing since : 2008
Answered : 2297 Questions
What is causing me to cough so much night and day. I do not have sore throat, fever, aches or pain.?The cough is productive,but only clear mucous. Here are the current medications I take that were prescribed by my primary physician,and my cardiologist. Amlodipine besylate 2.5mg 1 tab. daily,Atorvastatin 10 mg,daily,Losartan tab. 100mg, 1tab.daily,Diltiazem XXXXXXX Er Cap 180 mg 1 cap daily, Evista 60mg 1tab daily,fluticasonatPropionate nasal spray 50mcg one spray to each nostril once a day, Albuterol inhaler PRN.
Posted Wed, 12 Feb 2014 in Hypertension and Heart Disease
Answered by Dr. Shruti Rijhwani 5 hours later
Brief Answer: Follows. Detailed Answer: Dear Madam, Thank you for posting your query on XXXXXXX Well looking into your query I will like to tell you that there can be two possibilties one that you could be having chronic intermittent asthma according to the symptoms that you are giving . Second , is since you are having hypertension you might be having hypertensive heart disease in which the ejection fraction of heart is decreased thus it can be a sign of congestion in the lungs due to heart failure . But anything can be said only after investigations , you need to get a chest X ray and 2 D ECHO done . You need to consult a physician for this , other regular blood investigations needs to be done including eosinophil count. Take care. Dr. Shruti
Above answer was peer-reviewed by
Follow-up: What causes severe coughing at noght? 1 hour later
I want to thank Drs. Rijhwani, and XXXXXXX for their answers. I thought I specifically requested Dr. Mintz to give the answers to my questions. Is Dr. Mintz going to give me some answers as well?
Answered by Dr. Shruti Rijhwani 12 hours later
Brief Answer: Follows. Detailed Answer: Dear Madam, You will need to talk to transfer your question to Dr. Mintz. Since it was not for any particular doctor I answered that . Sorry for the inconvenience . Dr. Shruti
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Cardiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor